Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The doubly periodic solutions of Poisson's equation in two independent variables


Author: Max Mason
Journal: Trans. Amer. Math. Soc. 6 (1905), 159-164
MSC: Primary 35J05; Secondary 31A20, 35B10
DOI: https://doi.org/10.1090/S0002-9947-1905-1500701-3
MathSciNet review: 1500701
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J05, 31A20, 35B10

Retrieve articles in all journals with MSC: 35J05, 31A20, 35B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500701-3
Article copyright: © Copyright 1905 American Mathematical Society

American Mathematical Society